Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 2, NWS Fort Worth, TX

March 16, 2023Dallas County, Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 16, 2023, 5:18 PM CDT for Dallas County, Tarrant County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2023, 5:18 PM CDT (22:18 UTC)
Expired
Mar 16, 2023, 8:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Dallas County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 35 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 5:19 PM CDTFLASH FLOOD2 Sse Westover Hills, TXHIGH/SWIFT WATER RESCUE BY THE FORT WORTH POLICE DEPARTMENT.
Mar 16, 5:40 PM CDTFLASH FLOOD3 Nne Forest Hill, TXHIGH/SWIFT WATER RESCUE BY THE FORT WORTH POLICE DEPARTMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.3 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2023-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2023-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
525 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
429 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

427 
WGUS54 KFWD 162218
FFWFWD
TXC113-439-170115-
/O.NEW.KFWD.FF.W.0002.230316T2218Z-230317T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
518 PM CDT Thu Mar 16 2023

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Northwestern Dallas County in north central Texas...
  Central Tarrant County in north central Texas...

* Until 815 PM CDT.

* At 518 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Several social media reports of 
  street flooding in Downtown Fort Worth and reports of swift water 
  rescues in North Richland Hills. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets, and underpasses as well as other
           poor drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Dallas, Fort Worth, Arlington, Garland, Irving, Grand Prairie, 
  Mesquite, Carrollton, Richardson, Euless, Bedford, Grapevine, 
  Haltom City, Keller, Coppell, Hurst, Farmers Branch, Southlake, 
  Watauga and University Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3291 9754 3299 9692 3298 9665 3280 9666
      3274 9704 3266 9755

FLASH FLOOD...RADAR INDICATED

$$

Langfeld
2 follow-up statements
684 
WGUS74 KFWD 162330
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
630 PM CDT Thu Mar 16 2023

TXC113-439-170115-
/O.CON.KFWD.FF.W.0002.000000T0000Z-230317T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-Tarrant TX-
630 PM CDT Thu Mar 16 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT THIS 
EVENING FOR NORTHWESTERN DALLAS AND CENTRAL TARRANT COUNTIES...

At 630 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Have received several social media 
reports of flooded roadways around Downtown Fort Worth and the North 
Richland Hills area. Between 2 and 4 inches of rain have fallen. 
Additional rainfall amounts of 0.5 to 1 inch are possible. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets, and underpasses as well as other poor
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Dallas, Fort Worth, Arlington, Garland, Irving, Grand Prairie, 
  Mesquite, Carrollton, Richardson, Euless, Bedford, Grapevine, 
  Haltom City, Keller, Coppell, Hurst, Farmers Branch, Southlake, 
  Watauga and University Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3291 9754 3299 9692 3298 9665 3280 9666
      3274 9704 3266 9755

FLASH FLOOD...RADAR INDICATED

$$

Langfeld
129 
WGUS74 KFWD 170106
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
806 PM CDT Thu Mar 16 2023

TXC113-439-170116-
/O.EXP.KFWD.FF.W.0002.000000T0000Z-230317T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-Tarrant TX-
806 PM CDT Thu Mar 16 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 815 PM CDT THIS EVENING FOR 
NORTHWESTERN DALLAS AND CENTRAL TARRANT COUNTIES...

New flooding is no longer expected to pose a threat. However, 
earlier rainfall may continue to run off and cause flooding of 
streams and creeks as well as other low lying and poor drainage 
areas. Please continue to heed remaining road closures.

LAT...LON 3291 9754 3299 9692 3298 9665 3280 9666
      3274 9704 3266 9755

$$

Langfeld

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 16, 1:57 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Mar 16, 1:57 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
157 PM CDT Thu Mar 16 2023

...New Long Term...

.SHORT TERM... /Issued 142 PM CDT Thu Mar 16 2023/
/Rest of Today through Friday/

A cold front currently resides from Central Oklahoma into the
Texas Panhandle with scattered showers and thunderstorms, a couple
severe, located along the frontal boundary. Some clearing can be
observed on satellite imagery across our western zones where
temperatures have now rose into the upper 70s and low 80s. A weak
center of surface low pressure has developed along the Red River
Valley west of Wichita Falls, Texas with a dryline extending
southward into west-central Texas. This dryline will continue
pushing east toward the Highway 281 corridor this afternoon as the
cold front rapidly progresses southward into North Texas.
Scattered showers and thunderstorms have been observed across the
eastern half of the CWA this morning with a few reports of sub-
severe hail. Additional development is possible across our east
and southeast this afternoon and may pose an isolated severe risk.
A passing shortwave currently located over the Texas Panhandle
will help provide additional lift for thunderstorm development
across our area this afternoon into this evening.

Isolated supercell thunderstorms are expected to develop in the
vicinity of the triple point, along the cold front, and southward
along the dryline later this afternoon, generally after 3-4PM.
Large hail will be the primary threat with these initial storms
with 50-60 kts of effective shear, SBCAPE ~2000-3000 J/kg and
steep mid-level lapse rates. Hail greater than golf-ball size will
be possible in the strongest storms. Decent 0-3km CAPE and low-
level SRH >150 m2/s2 will allow for a low end tornado threat.
Current thinking is that the greatest risk for large hail and a
couple tornadoes will take place along/east of Highway 281 and
along/north of I-20 from 3PM-8PM. Recent high-res guidance has
struggled to place the cold front today, with the cold front
progressing a bit quicker than originally thought. There is
potential that the cold front pushes through North Texas rather
quickly, undercutting any existing storms and limiting the overall
severe weather threat. Elevated severe storms capable of large
hail will still be a potential hazard in this scenario.

Isolated thunderstorms are expected to grow upscale into a line of
thunderstorms later this evening and push southward across the CWA
into tonight. Damaging wind gusts will be the primary hazard in
any portions of the line that are able to keep up with the cold
front. The cold front should push into our Central Texas counties
by 8-9PM and push south of the CWA by 12-1AM. Lingering showers
and thunderstorms, non-severe, will be possible across Central
Texas and the Brazos Valley into Friday morning. A much cooler and
drier airmass will filter into the region behind the frontal
boundary with strong north-northwesterly post-frontal winds of
20-30 mph gusting to 40-45 mph at times later this evening into
Friday morning. A Wind Advisory has been issued for the entire
CWA from 5PM this evening through 10AM Friday morning.
Temperatures will fall into the mid 30s to low 40s across the area
tonight behind the front with below-average afternoon highs in
the 50s expected on Friday.

Langfeld

&&

.LONG TERM... /NEW/
Update:

Only minor adjustments were made with this forecast update and the
discussion below remains on track. Cloud cover Friday night will
inhibit some areas from dropping to/below freezing. Areas near
and north of I-20 are still the most likely to experience low
temperatures below freezing each night through the weekend.
Otherwise, low (20-30%) rain chances arrive Monday, with periodic
low rain chances through the rest of the week. Temperatures return
to near or slightly above normal by Wednesday.

Gordon

Previous Discussion:
/Friday Night through Wednesday/

A period of well below normal temperatures and sporadic low rain
chances will prevail through the early part of next week behind
today's strong cold front. Friday night will be the coldest night
in a while with temperatures likely dropping to near or just below
freezing to the west and north of the Metroplex. Some patchy frost
will also be possible early Saturday morning. An increase in high
cloud cover late Friday night into Saturday will likely prevent
temperatures from falling further, but these clouds will thin out
during the day Saturday and another cold night is expected with
temperatures falling to below freezing along the Red River
Saturday night.

An upstream shortwave will become sheared apart as it spreads into
the Plains on Monday. Prior to this though, modest moisture return
across parts of Central and West Texas will result in an increase
in low cloud cover, mainly across our western counties. As large
scale lift increases Sunday night into Monday, we could see some
light rain develop across the region. Global ensembles have backed
off on this potential to some degree, so we'll generally limit
PoPs to 20-30%. The increased cloud cover will hold high temps
down into the upper 40s and lower 50s for Monday afternoon.

A much stronger system will move into California on Tuesday and
will be responsible for a rapid low level moisture return into the
Plains starting Tuesday morning. This will also support a rapid
warmup through the middle and latter part of next week. Morning
cloud cover will give way to partly sunny skies Tue/Wed afternoons
with temps warming back into the mid/upper 70s by Wednesday. This
system will eventually kick out into the Central Plains late next
week and likely support another severe weather episode in the
Thu/Fri timeframe.

Dunn

&&

.AVIATION... /Issued 1248 PM CDT Thu Mar 16 2023/
/18Z TAFs/

MVFR/IFR cigs ~800-1200 ft will persist into early this afternoon
with periods of VFR expected by late this afternoon into this
evening. Rain showers are currently pushing east of the D10
airspace. Southerly winds of 15-20 kts gusting to 30 kts will
take on a more southwesterly component ahead of a cold front later
this afternoon, potentially leading to some crosswind issues.

Initial isolated thunderstorms are expected to develop later this
afternoon across North Texas, generally after 21Z, as a cold
front pushes into North Texas. Some of these storms could become
severe. These isolated thunderstorms will transition into a line
of thunderstorms and push into the D10 sites by 23Z-00Z and push
into KACT by 01Z-02Z. Additional showers and thunderstorms, non-
severe, may linger into Friday morning across Central Texas.
Strong north-northwesterly winds gusting to 35-40 kts at times are
expected behind the front late this evening and into Friday
morning.

Langfeld

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    39  55  38  57  35 /  80   0   0   0   0
Waco                40  55  39  56  36 /  70  30   0   5   5
Paris               38  52  34  55  30 /  90   0   0   0   0
Denton              35  53  33  56  30 /  60   0   0   0   0
McKinney            38  53  34  55  30 /  90   0   0   0   0
Dallas              40  55  38  57  35 /  80   5   0   0   0
Terrell             39  54  36  57  32 /  90  10   0   0   0
Corsicana           41  55  39  57  36 /  80  30   0   0   0
Temple              40  55  38  56  36 /  80  40   5   5  10
Mineral Wells       36  55  34  57  32 /  10   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 5 PM this afternoon to 10 AM CDT Friday for
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Mar 16, 1:39 PM CDT, 3 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
139 PM CDT Thu Mar 16 2023

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
139 PM CDT Thu Mar 16 2023

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms are expected to develop today with a severe
threat this afternoon and evening. Large hail (greater than golf ball
size) will be the main threat with initial storm development. As a
cold front approaches late this afternoon, a damaging wind threat
will increase. There will also be a potential for tornadoes into the
evening hours.

Strong winds will spread into the region behind the cold front this
evening with wind gusts up to 45 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Freezing temperatures will be possible during the upcoming weekend,
particularly in areas north of the I-20 corridor. A late-season frost
is likely Saturday morning in sheltered locations and where light
winds dominate.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and evening across North
and Central Texas.

In the hours before

Local storm report, Mar 16, 4:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT THU MAR 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND GST     3 SE GRAPEVINE          32.90N 97.04W
03/16/2023  M58 MPH          TARRANT            TX   ASOS

            DFW ASOS RECORDED A WIND GUST OF 58 MPH (50
            KNOTS).

&&

HLR
Local storm report, Mar 16, 5:06 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
506 PM CDT THU MAR 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             1 S IRVING              32.84N 96.97W
03/16/2023  M1.25 INCH       DALLAS             TX   PUBLIC

&&

HLR
Local storm report, Mar 16, 5:09 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
509 PM CDT THU MAR 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             3 SSW FORT WORTH        32.71N 97.36W
03/16/2023  E1.00 INCH       TARRANT            TX   PUBLIC

&&

HLR
Local storm report, Mar 16, 5:12 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
512 PM CDT THU MAR 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             2 NNE BENBROOK          32.71N 97.45W
03/16/2023  M2.00 INCH       TARRANT            TX   PUBLIC

&&

HLR
Local storm report, Mar 16, 5:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
514 PM CDT THU MAR 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             3 S WESTOVER HILLS      32.70N 97.40W
03/16/2023  E1.25 INCH       TARRANT            TX   PUBLIC

&&

HLR
Local storm report, Mar 16, 5:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT THU MAR 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             1 WNW CLEBURNE          32.36N 97.43W
03/16/2023  E2.75 INCH       JOHNSON            TX   TRAINED SPOTTER

&&

HLR

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 7:39 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more26 hr
Mar 16, 7:56 AM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall44 hr
Mar 16, 7:56 AM CDTRiver Flood WarningFWDHunt42 hr
Mar 16, 1:57 PM CDTSpecial Weather StatementFWDStephens33 min
Mar 16, 2:06 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens, Young39 min
Mar 16, 2:40 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDJack, Palo Pinto, Parker50 min
Mar 16, 2:43 PM CDTSpecial Weather StatementFWDAnderson32 min
Mar 16, 2:49 PM CDTSpecial Weather StatementFWDJack26 min
Mar 16, 2:57 PM CDTSevere Thunderstorm WarningFWDMontague37 min
Mar 16, 3:08 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise43 min
Mar 16, 3:12 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDJack, Parker, Tarrant, Wise48 min
Mar 16, 3:51 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant39 min
Mar 16, 4:11 PM CDTSpecial Weather StatementFWDParker34 min
Mar 16, 4:14 PM CDTTornado WarningFWDTarrant25 min
Mar 16, 4:32 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant28 min
Mar 16, 4:42 PM CDTAreal Flood AdvisoryFWDTarrant3 hr
Mar 16, 4:45 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson60 min
Mar 16, 4:46 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant44 min
Mar 16, 4:50 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills28 min
Mar 16, 4:57 PM CDTTornado WarningFWDDallas19 min
Mar 16, 4:58 PM CDTSevere Thunderstorm WarningFWDTarrant47 min
Mar 16, 5:03 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDEllis, Johnson57 min
Mar 16, 5:22 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall38 min
Mar 16, 5:28 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas62 min
Mar 16, 5:35 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDDallas, Tarrant40 min
Mar 16, 5:41 PM CDTSpecial Weather StatementFWDBosque34 min
Mar 16, 5:54 PM CDTSpecial Weather StatementFWDFannin36 min
Mar 16, 5:56 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDEllis, Johnson, Navarro49 min
Mar 16, 6:07 PM CDTSevere Thunderstorm WarningFWDDallas, Hunt, Kaufman, Rockwall, Van Zandt38 min
Mar 16, 6:20 PM CDTSevere Thunderstorm WarningFWDBell40 min
Mar 16, 6:37 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDHunt, Kaufman, Rains, Rockwall, Van Zandt53 min
Mar 16, 6:39 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro66 min
Mar 16, 6:48 PM CDTSpecial Weather StatementFWDDallas, Johnson, Rockwall27 min
Mar 16, 6:51 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman39 min
Mar 16, 6:58 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson62 min

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.